Mathematics
Jennifer  Chubb

Jennifer Chubb

Assistant Professor

My general research area is logic and computability theory, in particular computable structure theory. I am also studying quantum computing & quantum logic.

More information at http://cs.usfca.edu/~jcchubb

Education

Ph.D. in Mathematics, George Washington University, Washington, D.C., 2009
M.S. in Applied Mathematics, George Mason University, Fairfax, Virginia, 2003
B.S. in Physics & Applied Mathematics, George Mason University, Fairfax, Virginia, 1999

Courses Offered
  • MATH 106-08 TR 9.55-10.40am
  • MATH 201-01 TR 12.45-2.30pm
Publications
Approximating functions and measuring distance on a graph, co-authored with W. Calvert and R. Miller, Proceedings of the 2011 Asian Logic Conference (2013).
Degree spectra of the successor relation of computable linear orderings, co-authored with A. Frolov, and V. Harizanov. Archive for Mathematical Logic 48 (2009) 7-13.
Reverse mathematics, computability, & partitions of trees, co-authored with J. Hirst and T. McNicholl. Journal of Symbolic Logic 74 (2009) 201-15.
Partial automorphism semigroups, co-authored with V. Harizanov, A. Morozov, S. Pingrey, E. Ufferman. Annals of Pure and Applied Logic 156 (2008) 245-258.
Pi-0-1 classes and strong degree spectra of relations, co-authored with J. Chisholm, V. Harizanov, D. Hirschfeldt, C. Jockusch, T. McNicholl, and S. Pingrey. Journal of Symbolic Logic 72 (2007), pp. 1003-1018.
The breakdown of synchronization in systems of non-identical chaotic oscillators: theory and experiment, co-authored with E. Barretto, P. So, and B. Gluckman. International Journal of Bifurcation and Chaos. Vol. 10, No. 11 (2001) 2705-2713.
Other

Office hours: W 12-2p & by appointment